# SDR ASAA2014050107756

- Difficulty date: May 1, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 47,129 hours, 26,196 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Support Angle
- Part number: 654957323
- Condition: Cracked
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE LT HEAT EXCHANGER FOUND THE SUPPORT ANGLE FOR THE LT RAM AIR DUCT CRACKED.  ACFT GROUNDED. R & R SUPPORT ANGLE IAW SRM 51-40-02-0G-0,  LK CK GOOD. ACCOMPLISHED ON NAAS W/O 11446M797- NR8-2-53.
